# SDR SWAA062819

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 55,248 hours, 49,310 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 65C25251
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING NR 9 SPOILER OUTBOARD HINGE INBOARD MOUNT CORRODED.  REMOVED AND REPLACED SPOILER PER MM.
